JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONDITIONS IMPLYING CONTINUITY OF MAPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONDITIONS IMPLYING CONTINUITY OF MAPS
Baran, Mehmet; Kula, Muammer; Erciyes, Ayhan;
  PDF(new window)
 Abstract
In this paper, we generalize the notions of preserving and strongly preserving maps to arbitrary set based topological categories. Further, we obtain characterizations of each of these concepts as well as interprete analogues and generalizations of theorems of Gerlits at al [20] in the categories of filter and local filter convergence spaces.
 Keywords
topological category;connected objects;locally connected objects;filter convergence space;compact objects;normal objects;
 Language
English
 Cited by
 References
1.
J. Adamek, H. Herrlich, and G. E. Strecker, Abstract and Concrete Categories, John Wiley and Sons, New York, 1990

2.
M. Baran, Separation properties, Indian J. Pure Appl. Math. 23 (1992), no. 5, 333–341

3.
M. Baran, Stacks and filters, Doga Mat. 16 (1992), no. 2, 95–108

4.
M. Baran, The notion of closedness in topological categories, Comment. Math. Univ. Carolin. 34 (1993), no. 2, 383–395

5.
M. Baran, Separation properties in category of filter convergence spaces, Bull. Calcutta Math. Soc. 85 (1993), no. 3, 249–254

6.
M. Baran, A notion of compactness in topological categories, Publ. Math. Debrecen 50 (1997), no. 3-4, 221–234

7.
M. Baran, $T_3$ and $T_4$-objects in topological categories, Indian J. Pure Appl. Math. 29 (1998), no. 1, 59–69

8.
M. Baran, Closure operators in convergence spaces, Acta Math. Hungar. 87 (2000), no. 1-2, 33–45 crossref(new window)

9.
M. Baran and M. Kula, A note on separation and compactness in categories of convergence spaces, Appl. Gen. Topol. 4 (2003), no. 1, 1–13

10.
M. Baran and M. Kula, A note on connectedness, Publ. Math. Debrecen 68 (2006), no. 3-4, 489–501

11.
N. Bourbaki, General Topology, Addison-Wesley Publ. Co., 1966

12.
G. Castellini and D. Hajek, Closure operators and connectedness, Topology Appl. 55 (1994), no. 1, 29–45 crossref(new window)

13.
G. Castellini, Connectedness with respect to a closure operator, Appl. Categ. Structures 9 (2001), no. 3, 285–302 crossref(new window)

14.
M. M. Clementino, E. Giuli, and W. Tholen, Topology in a category: compactness, Portugal. Math. 53 (1996), no. 4, 397–433

15.
M. M. Clementino and W. Tholen, Separation versus connectedness, Topology Appl. 75 (1997), no. 2, 143–181 crossref(new window)

16.
D. Dikranjan and W. Tholen, Categorical Structure of Closure Operators, Kluwer Academic Publishers Group, Dordrecht, 1995

17.
D. Dikranjan and E. Giuli, Closure operators. I, Topology Appl. 27 (1987), no. 2, 129–143 crossref(new window)

18.
D. Dikranjan and E. Giuli, Compactness, minimality and closedness with respect to a closure operator, Categorical topology and its relation to analysis, algebra and combinatorics (Prague, 1988), 284–296, World Sci. Publ., Teaneck, NJ, 1989

19.
D. Dikranjan, E. Giuli, and A. Tozzi, Topological categories and closure operators, Quaestiones Math. 11 (1988), no. 3, 323–337 crossref(new window)

20.
J. Gerlits, I. Juhasz, L. Soukup, and Z. Szentmiklossy, Characterizing continuity by preserving compactness and connectedness, Topology Appl. 138 (2004), no. 1-3, 21–44 crossref(new window)

21.
H. Herrlich, Topological functors, General Topology and Appl. 4 (1974), 125–142 crossref(new window)

22.
H. Herrlich, G. Salicrup, and G. E. Strecker, Factorizations, denseness, separation, and relatively compact objects, Proceedings of the 8th international conference on categorical topology (L'Aquila, 1986). Topology Appl. 27 (1987), no. 2, 157–169

23.
H. Lord, Connectednesses and disconnectednesses, Papers on general topology and applications (Slippery Rock, PA, 1993), 115–139, Ann. New York Acad. Sci., 767, New York Acad. Sci., New York, 1995 crossref(new window)

24.
E. Lowen-Colebunders, Function Classes of Cauchy Continuous Maps, Monographs and Textbooks in Pure and Applied Mathematics, 123. Marcel Dekker, Inc., New York, 1989

25.
E. G. Manes, Compact Hausdorff objects, General Topology and Appl. 4 (1974), 341–360 crossref(new window)

26.
E. R. McMillan, On continuity conditions for functions, Pacific J. Math. 32 (1970), 479–494 crossref(new window)

27.
L. D. Nel, Initially structured categories and Cartesian closedness, Canad. J. Math. 27 (1975), no. 6, 1361–1377 crossref(new window)

28.
G. Preuss, Theory of Topological Structures, An approach to categorical topology. Mathematics and its Applications, 39. D. Reidel Publishing Co., Dordrecht, 1988

29.
G. Salicrup and R. Vazquez, Connection and disconnection, Categorical topology (Proc. Internat. Conf., Free Univ. Berlin, Berlin, 1978), pp. 326–344, Lecture Notes in Math., 719, Springer, Berlin, 1979. 326-344 crossref(new window)

30.
F. Schwarz, Connections between convergence and nearness, Categorical topology (Proc. Internat. Conf., Free Univ. Berlin, Berlin, 1978), pp. 345–357, Lecture Notes in Math., 719, Springer, Berlin, 1979 crossref(new window)

31.
W. Tholen, Factorizations, Factorizations, fibres and connectedness, Categorical topology (Toledo, Ohio, 1983), 549–566, Sigma Ser. Pure Math., 5, Heldermann, Berlin, 1984